# SDR 97ZZZX1966

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188GA
- Make and model: Beech 1900
- Aircraft serial: UB14
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Gear Handle
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

TPA/MIA - FLT 3485 - PILOT DISCREPANCY:  GEAR INTRANSIT LIGHT INOPERATIVE.  RE-SPLICED DIODE TO WIRING AT LANDING GEAR HANDLE CANNON PLUG.  CYCLED GEAR SEVERAL TIMES WITH AIRCRAFT ON JACKS.  NO DEFECTS NOTED.
